# SDR 07FDEA02806

- Difficulty date: August 8, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453132
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 780 STR 7R, STRINGER CLIP CRACKED REPLACED STA 780 STR 7R, STRINGER CLIP, IAW SRM 51-30-2.  THIS REPAIR CLASSIFIED AS MAJOR.
